# SDR DL72S990459

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545672
- Condition: Cracked
- Location: Bs 681-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN PANEL BETWEEN FS 681 AND 740.  INTERNAL HFEC INSPECTION CONFIRMED 35 CRACKS.  THE SKIN LAP SPLICE WAS CUT OUT ALONG THE ENTIRE PANEL LENGTH AND REPAIR WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 366784-14, REV A.
